Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Johnstone, P. T.
Factorization theorems for geometric morphisms, I. Cahiers de Topologie et Géométrie Différentielle Catégoriques, 22 no. 1 (1981), p. 3-17
Full text djvu | pdf | Reviews MR 609154 | Zbl 0454.18007 | 3 citations in Numdam

stable URL: http://www.numdam.org/item?id=CTGDC_1981__22_1_3_0

Bibliography

1 M. Barr& R. Diaconescu, Atomic toposes, J. Pure Appl. Algebra 17 (1980) 1-24.  MR 560782 |  Zbl 0429.18006
2 J. Benabou, Introduction to bicategories, Lecture Notes in Math. 47, Springer (1967), 1-77.  MR 220789
3 A. Błaszczyk, A factorization theorem and its application to extremally disconnected resolutions, Colloq. Math. 28 (1973), 33- 40.  Zbl 0266.54002
4 M.J. Brockway, D. Phil. Thesis, Oxford University, 1980.
5 P.J. Collins, Concordant mappings and the concordant-dissonant factorization of an arbitrary continuous function, Proc. A. M. S, 27 (1971), 587- 591.  MR 276933 |  Zbl 0212.27401
6 M. Coste, La démonstration de Diaconescu du théorème de Barr, Séminaire Bénabou, Université Paris-Nord 1975 (unpublished).
7 R. Dyckoff, Factorization theorems and projective spaces in Topology, Math. Zeit, 127 (1972), 256- 264.
Article |  MR 312452 |  Zbl 0226.54009
8 P. Freyd, The axiom of choice, J. Pure Appl, Alg. (to appear).  MR 593250 |  Zbl 0446.03042
9 P. Freyd, All topoi are localic, or, Why permutation models prevail. Preprint, University of Pennsylvania, 1979.  MR 894391
10 J.R. Isbell, Subobjects, adequacy, completeness and categories of algebras, Rozprawy Mat, 36 (1964).  MR 163939 |  Zbl 0133.26703
11 P.T. Johnstone, Topos theory, Academic Press, London, 1977.  MR 470019 |  Zbl 0368.18001
12 P.T. Johnstone, Factorization and pullback theorems for localic geometric morphisms, Univ. Cath, de Louvain, Sém. Math, Pures, Rapport 79 (1979).
13 P.T. Johnstone, Open maps of toposes, Man. Math, 31 (1980), 217-247.  MR 576498 |  Zbl 0433.18002
14 S. Mac Lane, Duality for groups, Bull. A. M. S. 56 (1950), 485-516.
Article |  MR 49192 |  Zbl 0045.29905
15 R. Street & R.F.C. Walters, The comprehensive factorization of a functor, Bull. A.M.S. 79 (1973), 936-941.
Article |  MR 346027 |  Zbl 0274.18001
Copyright Cellule MathDoc 2014 | Credit | Site Map